# SDR DHL2004745008

- Difficulty date: January 17, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SURFACE OF PLANK BETWEEN PANELS 7213 AND 7212 WING STA 546 (APPROX) EXFOLIATED.  CORROSION APPROX 1 X .75 INCH AT PLANK SEAM FWD PANEL.
